# SDR ASAA2014101909430

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,686 hours, 1,178 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7907
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 38,978 hours, 13,451 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED TO COMPLETE ACTUATORS TEST NR 12 AND LOGGED FAULT 75-20372. ACFT GROUNDED.  ACCOMPLISHED FIM 75-31, TASK 801 THRU STEP F6.  DETERMINED EEC FAULT. REMOVED EEC IAW MM 73-21-60-000-801-F00.  INSTALLED EEC IAW MM 73-21-60-400-801-F00.  OPS CK'S AND TESTS ACCOMPLISHED REF MM 71-00-00-811-F00.  NO FAULTS NOTED, ACTUATORS TEST PASSED.
